Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Wake up at nights for toilet, sensation in abdominal area. All tests normal, raised fasting sugar. Is that a cause ?

Hi. I am getting up at night to go to toilet and it often feels like there is sometimg in my abdominal area. I have had Psa test, prostate test and ultrasound on bladder and all is normal. Just had bupa test and I have raised fasting blood sugar levels. Can this be the cause. It s driving me mad. Im a 36 year old male
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Emergency Medicine Specialist 's  Response
Dear Steve hello
Thanks for writing in.
Diabetes i.e. increased blood sugar level result in polyurea, a condition where frequency of urine increases. This can be noticed more at night.
Please also have your HbA1C test done to check more details about your sugar levels.
Control your diet by restricting sugar and carbohydrates under medical supervision and get yourself fully examined and investigated accordingly.
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor